I've lost 9lbs in 6 weeks, when if anything I should have gained. My doc says it is from the synthroid which accelerates the metabolism. Im still losing. Did you have weight loss after starting it and if so when did it seem to stabilize? Although I didnt mind losing the 9 I dont wanna lose anymore.
asked byuberbulldog (1029)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on February 07, 2012
at 04:01 PM
I had my thyroid removed about 15 years ago (suspected cancer, but it turned out to be a benign cyst) and have since been on sythroid for replacement therapy.
If you are losing too much weight, it could simply be that you are on too high of a dose and should have your labwork repeated to make sure you are in the proper range.
When my dose is too high, I lose weight. Too low, I gain. Irrespective of other things like diet and exercise.
Even if you are on a consistent dose, your body can respond to it differently requiring changes, so your best bet is to get tested frequently.
Also, be sure to request a complete thyroid panel rather than just a TSH test. TSH results can be misleading and may cause your synthroid dose to be miscalculated.